Napa

Paracetamol
Tablet, Syrup, Suppository, Suspension, Drops

What Napa® is and what it is used for?
Napa® (Paracetamol) is a fast acting and safe analgesic with marked antipyretic property.

It is recommended for the treatment of most painful and febrile conditions, such as headache, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

Before you take Napa®
Care is advised in the administration of Napa® to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Seek advice from your doctor if you are pregnant or breastfeeding.
Do not-

  • exceed the stated dose
  • take other paracetamol-containing products concurrently

Consult your doctor-

  • if symptoms persist
  • if your headaches become persistent
  • if you suffer from non-serious arthritis and need to take painkillers every day

 

How to take Napa®
Tablet:
Adults: 1-2 tablets 3-4 times daily

Syrup/Suspension:
Adults: 4-8 Measuring spoonful 3-4 times daily;
Children: 6-12 years: 2- 4 measuring spoonful 3-4 times daily, 1-5 years: 1-2 Measuring spoonful 3-4 times daily, Up to 1 year: 1/2 -1 Measuring spoonful 3-4 times daily

Paediatric drops:
Neonates & Children: 0-3 months: 0.5 ml, 4-11 months: 1ml, 12-23 months: 1.5 ml, 2-3 years: 2 ml, 4-5 years: 3 ml four times daily or as directed by physicians.

Suppositories:
Children: 1-5 years: 125- 250 mg, 6-12 years: 250-500 mg up to 4 times daily

Possible side effects
Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.

How to store Napa®
Store in a cool and dry place, away from light. Keep out of the reach and sight of children.


Napa Prescribing Information